# SDR DALA2018032701975

- Difficulty date: March 16, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 67,377 hours, 26,571 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Sensor
- Condition: Failed
- Location: L2 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE INDICATOR LIGHT INOPERATIVE.  REMOVED AND REPLACED THE L2 GIRT BAR PROXIMITY SENSOR IAW AMM 25-66.
